Document Detail


Intoxication with ajmaline in an infant.
MedLine Citation:
PMID:  446185     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
We present a case of overdosage of ajmaline in an infant. The appearance of atactic gait and clonic tonic seizures were followed by loss of consciousness, apnea, supraventricular tachycardia, left bundle-branch block, and a prolonged Q-T interval. Cardiopulmonary resuscitation, gastric lavage, and forced diuresis were followed by complete recovery. Continuous electrocardiographic monitoring is mandatory in these cases, and the use of a cardiac pacemaker, respirator, and therapy with antiarrhythmic agents should be considered.
Authors:
G Ben-Shachar; Y Kishon
Related Documents :
6096945 - Severe asphyxia and outcome of survivors.
14609105 - Linear scleroderma along blaschko's lines in a patient with systematized morphea.
22506215 - Predictive value of test of infant motor performance for infants based on correlation b...
10723685 - Favourable neurological outcomes following delivery room cardiopulmonary resuscitation ...
9120745 - Advantages of prenatal diagnosis and early surgery for congenital cystic disease of the...
14584985 - Stability and transitions in mother-infant face-to-face communication during the first ...
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Chest     Volume:  76     ISSN:  0012-3692     ISO Abbreviation:  Chest     Publication Date:  1979 Jul 
Date Detail:
Created Date:  1979-09-01     Completed Date:  1979-09-01     Revised Date:  2007-11-15    
Medline Journal Info:
Nlm Unique ID:  0231335     Medline TA:  Chest     Country:  UNITED STATES    
Other Details:
Languages:  eng     Pagination:  97-8     Citation Subset:  AIM; IM    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Accidents, Home
Administration, Oral
Ajmaline / administration & dosage,  poisoning*
Apnea / chemically induced
Arrhythmias, Cardiac / chemically induced*
Ataxia / chemically induced*
Bundle-Branch Block / chemically induced
Consciousness Disorders / chemically induced
Diuresis
Electrocardiography
Female
Gastric Lavage
Humans
Infant
Monitoring, Physiologic
Resuscitation
Seizures / chemically induced*
Sodium Chloride / therapeutic use
Tablets
Tachycardia / chemically induced
Chemical
Reg. No./Substance:
0/Tablets; 4360-12-7/Ajmaline; 7647-14-5/Sodium Chloride

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Mitral valve fluttering; an echocardiographic feature of left atrial myxoma.
Next Document:  Hemoptysis in patients with septic pulmonary infarcts from tricuspid endocarditis.